BibTeX record journals/jal/Subramanian99

download as .bib file

@article{DBLP:journals/jal/Subramanian99,
  author    = {C. R. Subramanian},
  title     = {Minimum Coloring k-Colorable Graphs in Polynomial Average Time},
  journal   = {J. Algorithms},
  volume    = {33},
  number    = {1},
  pages     = {112--123},
  year      = {1999},
  url       = {https://doi.org/10.1006/jagm.1999.1035},
  doi       = {10.1006/jagm.1999.1035},
  timestamp = {Sun, 28 May 2017 13:24:58 +0200},
  biburl    = {https://dblp.org/rec/journals/jal/Subramanian99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics